# SDR WX0A070708

- Difficulty date: December 17, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910042507
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP CENTER VANE L/E GOUGED IN CENTER AREA STA XTE 250 AT PREVIOUS REPAIR AREA.  REMOVED PREVOUSLY INSTALLED DOUBLER, FABRICATED REPAIR DOUBLER AND BONDED IAW 51-70-2 REPAIR 18.
